# SDR 1AZA20210729001

- Difficulty date: September 26, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N3VM
- Make and model: Piper PA-31-350
- Aircraft serial: 317305069
- Aircraft time: 17,864 hours
- Engine: Lyc TIO540J2BD
- Engine time: 346 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Collapsed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON ROLLOUT DURING A NORMAL LANDING.  THE LANDING GEAR INDICATED DOWN AND LOCKED.  THE LANDING GEAR HANDLE HAD RETURNED TO NEUTRAL DURING THE LANDING GEAR EXTENSION PHASE.  DURING ROLLOUT, THE LEFT MAIN LANDING GEAR COLLAPSED AND THE AIRCRAFT VEERED OFF THE RUNWAY.  THE AIRCRAFT ROLLED INTO THE GRASS/DIRT AREA OFF THE RUNWAY DURING WHICH THE NOSE LANDING GEAR COLLAPSED.  THE AIRCRAFT WAS REMOVED FROM THE RUNWAY AND RETURNED TO THE CARRIERS MAINTENANCE FACILITY.  THE AIRCRAFT WAS PLACED ON JACKS AND INSPECTED.  THERE WAS NO VISIBLE DAMAGE TO THE RETRACT/EXTENSION SYSTEM OR THE LANDING GEARS THEMSELVES.  IT WAS DETERMINED THAT THE INNER LANDING GEAR DOORS WERE OPEN AT THE TIME OF THE LEFT LANDING GEAR COLLAPSE. THE RIGGING OF THE LANDING GEAR WAS CHECKED AND FOUND CORRECT PER THE AMM. THE LANDNG GEAR WAS OPERATED IN THE SHOP WITH NO INDICATION OF IMPROPER OPERATION.  THE SYSTEM WAS REINSPECTED WITH NO DEFECTS NOTED.  THE LANDING GEAR WAS ONCE AGAIN OPERATED ON THE JACKS WITH NO DEFECTS IN OPERATION FOUND. INSPECTION AND ANALYSIS IS ONGOING.
